# SDR TRBA2008019

- Difficulty date: February 13, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 26,425 hours, 24,881 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: E0261CF202224
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY FAULT IN FLIGHT AND ELECTRICAL BURNED ODOR IN COCKPIT.  AFTER A RESET IT CAME BACK ON. ALSO A FAULT ON THE AVIONICS VENT CAME ON SHORTLY AFTER.   REPAIRED VARIOUS WIRES OF THE EMERGENCY BATTERY CHARGE SYSTEM IAW JIC 20-27-17 AND  PERFORMED OPT CK IAW JIC 24-31-85. PERFORMED OPT CK OF AVIONICS VENT VALVE IAW JIC 21-23-00.
